# SDR S2YA970027

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cycle Mach
- Part number: 7756355
- Condition: Seized Rotor
- Location: Wing Center Sect
- Part time: 7,783 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MKE/BNA - FLT 1267 - DURING TAXI OUT TO TAKEOFF, FLIGHT CREW FOUND THEY COULD ONLY GET HOT AIR OUT OF THE ENVIRONMENTAL SYSTEM. THE CREW RETURNED TO THE GATE, DEPLANED THE PASSENGERS, AND NOTIFIED MAINTENANCE.  MAINTENANCE DECIDED TO PLACE THE ACM ON  MEL.  THE ACM WAS LATER TROUBLESHOT, FOUND SEIZED AND WAS REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (X)
